MAUDE Adverse Event Report: DIREXION; CATHETER, CONTINUOUS FLUSH

DIREXION; CATHETER, CONTINUOUS FLUSH
Model Number 80618
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.The devices shaft showed 1 fracture located 22.5cm from the hub.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 11oct2021.It was reported that the microcatheter was kinked and unable to deliver coil.The target lesion was located in the arteriovenous fistula.A direxion catheter-infusion was selected for use.During the procedure, the device was advanced and upon deployment, it was noted that the microcatheter was kinked and unable to deliver the coil.The procedure was completed with another of the same device.No patient complications were reported and patient was stable post procedure.However, device analysis revealed that the shaft was fractured.

Brand Name
DIREXION
Common Device Name
CATHETER, CONTINUOUS FLUSH
MDR Report Key12748492
Report Number2134265-2021-13139
Device Sequence Number14570598
Product Code KRA
UDI-Device Identifier08714729839361
UDI-Public08714729839361
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142259
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2022
Device Model Number80618
Device Catalogue Number80618
Device Lot Number0025564621
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/05/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient Weight75